# SDR 2008FA0000287

- Difficulty date: April 14, 2008
- Submitted: April 23, 2008
- Operation: General aviation
- Aircraft: N63450
- Make and model: Cessna 172P
- Aircraft serial: 17275434
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Part number: AEL61247
- Condition: Cracked
- Location: Engine
- Part time: 191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROCKER BOX COVER CRACKED DURING 100 HOUR INSPECTION.  CRACKS CAUSED DUE TO IMPROPER CLEARANCE BETWEEN COVER AND ROCKER ARMS ALLOWING ROCKER ARMS TO CONTACT COVER.  THERE IS A NOTABLE CLEARANCE DIFFERENCE BETWEEN AN  ORIGINAL MFG COVER AND THE OTHER MFG COVER AT THE LOWER PORTION OF THE COVER.  (K)
